Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Labia minora seems to have shrunk. Hysterectomy done. What could be causing this?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
57 y/o post hysterectomy. rt side labia minora has shrunk.What could cause this? no rash that I can detect. what could cause this? have hashimotos hypothyroiditis treated with synthroid 125. Have light symptoms of auto immume diseases. Raynaulds. have red over face dont know if its roceasa or lupus rash. Suffer brain fog and muscle pain at times.
Posted Sat, 15 Jun 2013 in Women's Health
Answered by Dr. Aarti Abraham 2 hours later
thanks for your query.
You seem to have autoimmune disease.
This causes shrinkage and rigidity of the elastic tissue all over the body.
The labia also is XXXXXXX in connective tissue , hence shrinkage is due to autoimmune disease.
Have a gynecological opinion to confirm.
Take care and feel free to discuss further.
Above answer was peer-reviewed by
Follow-up: Labia minora seems to have shrunk. Hysterectomy done. What could be causing this? 5 hours later
can i take meds for this?
Answered by Dr. Aarti Abraham 5 hours later
you could also be having VVA ( vulvovaginal atrophy ), due to age related changes.
I assume you are menopausal.
Consult your gynecologist as local estrogen therapy could help you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor